# SDR DXTA2023061288490

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 4,942 hours, 3,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 6.  OPERATIONAL CHECK PERFORMED WITH NO FAULTS FOUND IAW MM 33-50-00.
